# SDR AALA202512152854

- Difficulty date: November 30, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 31,672 hours, 12,508 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT ON CLIMB THRU FL 200 AT 325 IT'S INDICATED WE GOT FLIGHT CONTROL FLUTTER. WE BROUGHT SPEED BACK AND IT WENT AWAY. FLIGHT ATTENDANTS FELT IT AS WELL.   MAINTENANCE REPLACED ALL 6 HINGE FITTINGS ON THE LEFT-HAND ELEVATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 55-16-44. (AALA202512047099 FOR #1 HINGE FITTING, AALA202512152854 FOR #2 HINGE FITTING, AALA202512150132 FOR #3 HINGE FITTING, AALA202512150455 FOR #4 HINGE FITTING, AALA202512158319 FOR #5 HINGE FITTING AND AALA202512159663 FOR #6 HINGE FITTING).
